# SDR CALA0000575

- Difficulty date: April 26, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- Aircraft time: 41,740 hours, 19,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 7075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RIGHT TIE DOWN TRACK IS CORRODED FROM STA 360 TO 370.  REMOVED AND REPLACED DAMAGED SECTION PER SRM 53-10-3, 51-30-1, AND 51-10-4.
